Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 229, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 26, 2007, 7:43 PM CDT for Navarro County, Texas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 26, 2007, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 26, 2007, 11:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:55 PM CDT | FLASH FLOOD | 1 Wsw Frost, TX | 2 FEET OF WATER ON STATE HIGHWAY 22 WEST OF FROST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- -50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 270043
FFWFWD
TXC349-270445-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT TUE JUN 26 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS CENTERED 17 MILES
WEST OF CORSICANA...MOVING EAST AT 10 MPH. RAINFALL RATES OF 1 TO
2 INCHES PER HOUR WILL OCCUR ACROSS NAVARRO COUNTY THROUGH 10 PM.
* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL BE NEAR...
BLOOMING GROVE BY 750 PM CDT...
BARRY BY 810 PM CDT...
CORSICANA BY 850 PM CDT...
ANGUS BY 855 PM CDT...
NAVARRO BY 905 PM CDT...
KERENS BY 950 PM CDT...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3182 9672 3208 9689 3232 9638 3231 9632
3225 9627 3221 9616 3217 9618 3215 9611
3210 9612 3208 9607 3201 9607 3181 9649
3181 9660
$$3 follow-up statements
000
WGUS74 KFWD 270120
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT TUE JUN 26 2007
TXC349-270445-
NAVARRO TX-
818 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NAVARRO COUNTY...
AT 818 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM NEAR RICE...TO
CORSICANA...TO SOUTH OF RICHLAND. MOVEMENT WAS EAST AT 20 MPH.
RAINFALL OF 1.5 INCHES PER HOUR IS EXPECTED WITH THESE STORMS.
EXCESSIVE RUNOFF FROM THE RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3182 9672 3208 9689 3232 9638 3231 9632
3225 9627 3221 9616 3217 9618 3215 9611
3210 9612 3208 9607 3201 9607 3181 9649
3181 9660
$$000
WGUS74 KFWD 270212
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT TUE JUN 26 2007
TXC349-270445-
NAVARRO TX-
910 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NAVARRO COUNTY...
AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS WITH VERY HEAVY RAIN FROM EAST OF RICE...TO
KERENS...TO EAST OF STREETMAN. MOVEMENT WAS EAST AT 15 MPH.
NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED TWO FEET OF WATER ON
HIGHWAY 22 IN THE FROST AREA. EXCESSIVE RUNOFF FROM THE HEAVY
RAINFALL WILL LIKELY CAUSE FLOODING OF OTHER CREEKS AND
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
LAT...LON 3182 9672 3208 9689 3232 9638 3231 9632
3225 9627 3221 9616 3217 9618 3215 9611
3210 9612 3208 9607 3201 9607 3181 9649
3181 9660
$$000
WGUS74 KFWD 270308
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CDT TUE JUN 26 2007
TXC349-270445-
NAVARRO TX-
1007 PM CDT TUE JUN 26 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NAVARRO COUNTY...
AT 1007 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
LIGHT TO MODERATE RAIN OVER ALL OF NAVARRO COUNTY.
ALTHOUGH THE HEAVY RAIN HAS MOVED EAST OF NAVARRO COUNTY...THE
CONTINUED RAIN WILL RESULT IN RUNOFF. FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS WILL CONTINUE POSSIBLE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3182 9672 3208 9689 3232 9637 3231 9632
3225 9627 3221 9616 3217 9618 3215 9611
3210 9612 3208 9607 3201 9607 3181 9649
3181 9660
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 5:32 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 26, 5:32 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 532 PM CDT TUE JUN 26 2007 .AVIATION... 532 PM THE TSTM LINE IS MOVING THROUGH THE METROPLEX NOW. IT SEEMS TO BE SLOWING DOWN A BIT NOW THAT IT HAS SLID DOWN THE BACK SIDE OF THE UPPER LOW AND IS NOW MOVING MORE TOWARDS THE EASTERN SIDE OF THE LOW. COLD POOL IS A BIT STRONGER THAN WE HAVE SEEN THE LAST FEW DAYS WITH SOME DEWPOINTS IN THE 60S...THIS MAY STABILIZE THE AIR BEHIND IT GIVING SOME RESPITE FROM THE STORMS FOR THE NORTHWEST AREAS. AS FAR AS TAFS GO...WILL KEEP THUNDER IN THE TAFS THROUGH 02Z...THEN TONE THE RAIN DOWN THROUGH MID DAY WEDNESDAY WHEN IT MAY MAKE ANOTHER RETURN. 84 && .DISCUSSION... 258 PM THE FLASH FLOOD WATCH IS EXTENDED THROUGH WEDNESDAY NIGHT FOR ALL OF NORTH TEXAS. OUR CONFIDENCE WAS NOT HIGH ENOUGH TO REMOVE ANY COUNTIES FOR THE TIME BEING. THE UPPER TROUGH/SHEAR AXIS OVER WESTERN OKLAHOMA AND OUR WESTERN CWA WILL ONLY MEANDER A LITTLE THROUGH THURSDAY. IT SHOULD BEGIN TO DRIFT NORTHWARD THURSDAY NIGHT AND FRIDAY AS THE EASTERN CANADA UPPER TROUGH MOVES EAST AND DEEPENS...HOWEVER THE SHEAR AXIS OVER OUR WESTERN CWA WILL LINGER OVER THE WEEKEND. COME NEXT WEEK...THE UPPER TROUGH PIVOTS WEST TO EAST AND SLIDES DOWN INTO THE SOUTHERN STATES...EXTENDING FROM GEORGIA TO THE TEXAS HILL COUNTRY. DUE TO OUR EXTREMELY MOIST AIRMASS AND EASTERN SIDE LIFT OF THE UPPER TROUGH...MORE ROUNDS OF HEAVY RAINFALL ARE POSSIBLE ACROSS THE CWA. SINCE THIS IS A WARM CORE SYSTEM...THE CONVECTION WILL BE MORE NUMEROUS AND SCATTERED DURING THE DAYTIME AND MORE CONCENTRATED NEAR THE LOWS CENTER AT NIGHTTIME WHICH IS OUR FAR NORTHWEST CWA. THE SEVERE WEATHER POTENTIAL REMAINS VERY LOW...BUT A BRIEF SMALL FUNNEL OR AN F0 VORTICE COULD OCCUR THROUGH THURSDAY. WE/VE KEPT POPS HIGH FOR SEVERAL MORE DAYS AND ADDED LOW CHANCE POPS TO THE FIRST OF NEXT WEEK SINCE THE UPPER TROUGH ISN/T LEAVING SOON. CLOUDS AND PRECIPITATION WILL CONTINUE TO MAKE FORECASTING HIGH/LOW TEMPERATURES A LITTLE DIFFICULT. DECIDE TO PULL HIGH BACK SLIGHTLY THURSDAY THROUGH SUNDAY. OVERNIGHT LOWS WILL BE GOVERNED BY DEWPOINTS AND CLOUD COVER. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 84 72 87 73 / 70 70 60 50 30 WACO, TX 75 86 73 87 73 / 60 60 50 50 20 PARIS, TX 72 83 71 85 71 / 70 70 50 40 30 DENTON, TX 73 83 70 86 71 / 80 70 60 50 30 MCKINNEY, TX 73 84 71 86 71 / 70 70 60 50 30 DALLAS, TX 74 84 73 87 73 / 70 70 60 50 30 TERRELL, TX 74 85 72 86 73 / 60 60 50 40 20 CORSICANA, TX 74 86 72 88 73 / 50 60 50 40 20 TEMPLE, TX 75 87 72 87 72 / 50 60 40 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 79/75
Hazardous weather outlook, Jun 26, 3:30 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 330 PM CDT TUE JUN 26 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 330 PM CDT TUE JUN 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH THURSDAY MORNING. A LOW PRESSURE SYSTEM WILL REMAIN NEARLY STATIONARY NEAR THE RED RIVER TONIGHT. ENERGY FROM THIS SYSTEM COUPLED WITH ABUNDANT TROPICAL MOISTURE WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. HOWEVER...AN ISOLATED SEVERE STORM WILL BE POSSIBLE WITH DAMAGING DOWNBURST WINDS OR EVEN A BRIEF TORNADO...ESPECIALLY NORTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THE THREAT FOR VERY HEAVY RAINFALL AND FLOODING WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH THURSDAY. THUNDERSTORM CHANCES WILL LINGER FRIDAY THROUGH EARLY NEXT WEEK... WITH THE BEST CHANCES ALONG AND NORTH OF INTERSTATE 20. AGAIN...LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR FLASH FLOODING AS WELL AS ISOLATED SEVERE STORMS.
In the hours before
Special weather statement, Jun 26, 6:50 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 650 PM CDT TUE JUN 26 2007 TXZ157-159-270015- MCLENNAN TX-CORYELL TX- 650 PM CDT TUE JUN 26 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... CORYELL COUNTY MCLENNAN COUNTY AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF HILLSBORO TO 15 MILES SOUTH OF HAMILTON...MOVING SOUTHEAST AT 15 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY HILLS...CRAWFORD...FORT GATES...GATESVILLE...HEWITT... LACY-LAKEVIEW...MCGREGOR...NORTHCREST...WACO...WEST AND WOODWAY. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. GUSTY WINDS FROM THE NORTHWEST MAY PRECEDE THE ONSET OF HEAVY RAIN AND LIGHTNING. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3184 9705 3142 9812 3116 9793 3157 9687
Local storm report, Jun 26, 7:12 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLASH FLOOD DUNCANVILLE 32.65N 96.91W
06/26/2007 DALLAS TX PUBLIC
MULTIPLE LOW WATER CROSSINGS FLOODED IN DUNCANVILLE.
MOUNTAIN CREEK IMPASSABLE SOUTH OF INTERSTATE 20.Local storm report, Jun 26, 7:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN CREEK AREA
AND THE WEST SIDE OF WAXAHACHIE.Local storm report, Jun 26, 7:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM FUNNEL CLOUD 4 W WAXAHACHIE 32.41N 96.92W
06/26/2007 ELLIS TX FIRE DEPT/RESCUE
MULTIPLE FUNNEL CLOUD REPORTS FROM MOUNTAIN PEAK AREA
AND THE WEST SIDE OF WAXAHACHIE.Local storm report, Jun 26, 7:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD 6 NE HAMILTON 31.77N 98.05W
06/26/2007 HAMILTON TX LAW ENFORCEMENT
FM 1602 BETWEEN US 281 AND STATE HIGHWAY 22 FLOODED.Local storm report, Jun 26, 7:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CDT TUE JUN 26 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM FLASH FLOOD 4 E POTTSVILLE 31.67N 98.26W
06/26/2007 HAMILTON TX LAW ENFORCEMENT
FLOODING ON HIGHWAY 218 BETWEEN HAMILTON AND POTTSVILLE
COWHOUSE CREEK NEAR THE TOP OF THE BRIDGE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:20 PM CDT | Flash Flood Warning | FWD | Coryell, McLennan | 4 hr |
| Jun 26, 8:07 PM CDT | Flash Flood Warning | FWD | Kaufman | 3 hr |
| Jun 26, 8:19 PM CDT | Flash Flood Warning | FWD | Bell, Falls, Limestone | 4 hr |
| Jun 26, 8:29 PM CDT | Flash Flood Warning | FWD | Lampasas | 4 hr |
| Jun 26, 9:02 PM CDT | Flash Flood Warning | FWD | Eastland | 4 hr |
| Jun 26, 9:12 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 33 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 4 hr |
| Jun 26, 10:05 PM CDT | Flash Flood Warning | FWD | Milam | 4 hr |
| Jun 26, 10:45 PM CDT | Flash Flood Warning | FWD | Comanche | 3 hr |
| Jun 26, 11:34 PM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| Jun 27, 1:12 AM CDT | Flash Flood Warning | FWD | Anderson | 4 hr |
| Jun 27, 3:22 PM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| Jun 27, 3:40 PM CDT | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Jun 27, 5:07 PM CDT | Flash Flood Warning | FWD | Johnson | 113 min |
| Jun 27, 5:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Jun 27, 5:22 PM CDT | Flash Flood Warning | FWD | Erath, Hood | 3 hr |
| Jun 27, 5:24 PM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Jun 27, 5:27 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jun 27, 5:45 PM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Jun 27, 5:52 PM CDT | Flash Flood Warning | FWD | Hunt, Kaufman, Rockwall | 113 min |
| Jun 27, 6:04 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 116 min |
| Jun 27, 6:29 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jun 27, 6:46 PM CDT | Special Weather Statement | FWD | Limestone | 29 min |
| Jun 27, 6:52 PM CDT | Special Weather Statement | FWD | Fannin | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.